# SDR WX0A2014092272163

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 52,258 hours, 46,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STAND BY LIGHTS IN COCKPIT DO NOT TURN ON WHEN EMER LIGHT SWITCH IS MOVED TO ON POSITION.  STAND BY LIGHTING IN CABIN WORKS OK.  RELAMPED, OPERATIONS CHECKED OK IAW AMM 33-50-00.
